It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello again, my friends. . . .

Yeah!! School is over for the summer here in Fl. :bouncing: (I work as a teacher's aide). Now, I can get serious about getting off these meds.

After listening to all your advice, I think I have decided to do it slow. I am still confused a little, though, because some say to get of the Klonopin first and then (I think it was) Chris said that the Klonopin would be helpful getting off the oxcodone. I am concerned about not sleeping because that is why I started the Klonopin in the first place.

Anyway, I thought using the Valium taper with the Klonopin was a good idea, but my pharmacist said no, so that made me chicken to ask my PM doctor. I did find out that the Klonopin comes in a .5 mg tablet. So, today when I saw my doc, I asked him to write me an rx for that instead of the 1 mg. If I have this figured correctly, I can go down on that by quarters until I am taking a quarter of a pill. Would that be equal to about 2.5 mg of Valium? That was my deduction, but please check me out. At that point, how hard would it be to go cold off of 2.5 Valium? Now, what about Ambien? Is that a "better" benzo since it has such a short half-life? I mean if I still find that I need something to help me sleep, and I have had chronic insomnia for years.

I am thinkng first get off the Klonopin, then the Soma, then the oxycodone? Any ideas?

I will start by only taking my regular .5 mg at night instead of .5 mg some nights, 1 mg other nights, and the occasional .25 mg during the day. After I feel stable at .5 mg at night, I will try cutting back by 1/4 of a .5 mg tablet. How does that sound?

Oh yes, I explained to the doctor about how the generic OxyIR was making me feel. For instance, today I took my two 5 mg pills and one 500 mg Tylenol in the a.m. when I got up. I went almost 6 hours and did not have significant back pain, but that "yucky" feeling "forced" me to take my next dose. He says that shouldn't happen. (Thanks doc!) But he said it may be because the OxyIR is so fast acting and may wear off too quickly. He suggested generic Percocet. He said the formula was different and should not wear off as fast. Also, I am going to get the tablets, so I can cut them to taper. However. . .he said they were NOT expensive. The price was $159. but that was before insurance. Hopefully, they will be much less with insurance.

When I asked him if the Soma was addictive, he said, "It may be or might be or could be. . something like that." I don't know about him. . .

Sooooooooo, do you think I am going to experience w/d doing it this way?

I have 2 months approx before school starts again. I want to do a lot of juicing, herb teas, vitamins, etc. I do have experience helping people do "cleanses" when we owned the health food store, but it was for illnesses, not drug detox. I did read the great sticky on the detox program. Do you think this type of thing works okay doing a slow taper as well as a quick one? I guess that's kind of a dumb question. I should know that building the immune system up is a great idea anytime. My DH says I should get built up first and I think he is for a slow taper, too. He bought me a bottle of "Stress B Gone." It is a great liquid product with B vitamins and Kava Kava. I have been upping the multivits and A,C, and E.

I'm sorry this is so long, but it does help somehow to write it all out.

Thank you, my friends, for being there, and please keep posting to encourage me on.

wren





All times are GMT -7. The time now is 01:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!